# SDR AALA202506093291

- Difficulty date: June 6, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N336TM
- Make and model: Boeing 737-8
- Aircraft serial: 68107
- Aircraft time: 5,829 hours, 2,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND L4 EXIT EMERGENCY LIGHT INOPERATIVE. RELAMPED L4 EXIT EMERGENCY LIGHT. PER AMM 33-51-04. OPERTIONAL CHECK GOOD.
